# SDR DALA2016012600624

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON NR 3LT BS 1437.  CRACK WAS ATTENDED IAW SRM 51-30-2, 51-10-4, 51-10-3 PAR 21,14, 53-02, FIG 18 51-10-2 AND 51-30-5.
